The discrete continuous choice of economic modeling or quantum economic chaos
Amos Golan ()
Mathematical Social Sciences, 1991, vol. 21, issue 3, pages 261-286
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6V88 ... 7c216ac735a171253bc9
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:matsoc:v:21:y:1991:i:3:p:261-286
Access Statistics for this article
Mathematical Social Sciences is edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Series data maintained by Zhang, Lei ().